# SDR ASAA0671047

- Difficulty date: October 9, 2006
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 24,454 hours, 10,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A31109
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GVI PER TC 78011000 FOUND LIGHTNING STRIKE ON FUSELAGE SKIN.
